MathSciNet Relay Station
MathSciNet bibliographic data
MR435142 (55 #8103) 16A50
Fuller, K. R.; Shutters, W. A. Projective modules over non-commutative semilocal rings. Tôhoku Math. J. (2) 27 (1975), no. 3, 303–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement